# SDR FDEA200911083898

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N10822
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 780 RBL 8, FLOOR SUPPORT ANGLE CORRODED. CORRODED FLOOR SUPPORT ANGLE AT STA 780.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
